# SDR AU970243

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 421136
- Condition: Failed
- Location: Fuel Boost Pump
- Component: Weldon, 421136
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP FAULTY - INVESTIGATION FOUND ONE OF THE MOTOR BRUSHES WORN AWAY - A COUPLING SPLINE BETWEEN THE MOTOR AND THE PUMP WAS BADLY WORN - PUMP BLADE SUPPORT BLOCK BADLY WORN - COMMUTATOR DAMAGED DUE TO LOSS OF BRUSH
